Academic Journals Database
Disseminating quality controlled scientific knowledge

DUAL INTEGRAL EQUATIONS INVOLVING LEGENDRE FUNCTIONS IN DISTRIBUTION SPACES

ADD TO MY LIST
 
Author(s): P. K. BANERJI, DESHNA LOONKER

Journal: Journal of Inequalities and Special Functions
ISSN 2217-4303

Volume: 1;
Issue: 1;
Start page: 53;
Date: 2010;
Original page

Keywords: dual integral equations | Legendre function | Mehler { Fock transform | distribution spaces.

ABSTRACT
In this paper we use the Mehler-Fock transformation to obtain thesolution of dual integral equations involving Legendre functions. The solutionso obtained is proved to be distributional because they satisfy properties ofdistribution space.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona